Katalog GES



HARMONIC DIFFERENTIALS AND INFINITE GEODESIC JOINING TWO PUNCTURES ON A RIEMANN SURFACE

Let M be a hyperbolic Riemann surface of finite volume. The harmonic dual form to an infinite geodesic joining two punctures on M is obtained in two different ways. First of all, using the degeneration of hyperbolic Eisenstein series, it is made explicit in terms of these. Secondly, generalizing... Full description

1st Person: FALLIERO, THÉRÈSE
Source: in Transactions of the American Mathematical Society Vol. 363, No. 7 (2011), p. 3473-3488
More Articles
Type of Publication: Article
Language: English
Published: 2011
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation